# SDR GTIA9800122

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 558 - DURING DAILY, FOUND AFT TAIL CONE EMERGENCY LIGHTS INOPERATIVE.  FOUND BATTERY PACK AT R-27 IN AFT LAVATORY INOPERATIVE.  REMOVED AND INSTALLED SERVICEABLE BATTERY PACK IAW MM 33-53-0.  OPERATIONAL CHECKS GOOD.  (M)
